(6 pack) Equate Extra Strength Acetaminophen 500mg Caplets, Pain Reliever/Fever Reducer, 40 Count

★★★★★ 4.6 124 reviews

US$2.29
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by sansuena.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$2.29
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by sansuena.fdemartires.es
Free 30-day returns Details

Product details

Management number 251859884 Release Date 2026/09/26 List Price US$2.29 Model Number 251859884
Category

<p>Equate Extra Strength Acetaminophen Pain Reliever Caplets are a convenient and effective option to reach for when you're experiencing a headache or other aches and pains. Our Equate Extra Strength Acetaminophen Pain Reliever Caplets are formulated to provide fast relief for muscle aches, fevers, and other symptoms of pain, day or night. Every caplet is free of aspirin, caffeine, and gluten, making them safe for individuals with sensitivities or dietary restrictions, and has a coating that makes them easy to swallow. Pick up Equate Extra Strength Acetaminophen Pain Reliever Caplets to help manage your aches and pains today.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Equate Extra Strength Acetaminophen 500mg Caplets, Pain Reliever/Fever Reducer, 40 Count
  • Free of aspirin, caffeine, and gluten
  • Suitable for adults and children 12 years and over
  • Compare to Tylenol Extra Strength active ingredient
  • Active ingredient (in each caplet): Acetaminophen 500 mg (pain reliever/fever reducer)
Active ingredients Acetaminophen 500mg
Medicine strength 500mg
Product line Extra Strength
Form Caplet
Health concern Body Aches & Pains
Ingredient preference Gluten-Free
Symptoms Body Aches & Pains
Over-the-counter medicine type Acetaminophen
Brand Equate
Dosage 2 caplets
Instructions Adults and children 12 years and over take 2 caplets every 6 hours while symptoms last, do not take more that 6 caplets in 24 hours
Stop use indications Do not use with other medicines containing acetaminophen
Count per pack 40
Age group Adult

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
124 ratings | 51 reviews
How item rating is calculated
View all reviews
5 stars
84% (104)
4 stars
3% (4)
3 stars
2% (2)
2 stars
1% (1)
1 star
10% (12)
Sort by

There are currently no written reviews for this product.